# SDR 96ZZZX4359

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N312GB
- Make and model: Lkheed 10113851
- Aircraft serial: 193P1100
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION, FLOOR SUPPORT CORRODED AT LEFT FIXED FLOOR PANEL, LBL 53, STA 1565 TO STA 1585 AND STA 1480 TO STA 1505.  REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PER SRM 53-24-00.  (X)
